RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 1, Pages 155–157 (Mi mz11234)  

Brief Communications

On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere

A. G. Fedotov

National Research University "Higher School of Economics" (HSE), Moscow

Keywords: hyperbolic attractor, generalized solenoid, braid group, mapping class group.

Funding Agency Grant Number
National Research University Higher School of Economics 15-01-0087


DOI: https://doi.org/10.4213/mzm11234

Full text: PDF file (288 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:1, 181–183

Bibliographic databases:

Received: 30.05.2016

Citation: A. G. Fedotov, “On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere”, Mat. Zametki, 101:1 (2017), 155–157; Math. Notes, 101:1 (2017), 181–183

Citation in format AMSBIB
\Bibitem{Fed17}
\by A.~G.~Fedotov
\paper On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 1
\pages 155--157
\mathnet{http://mi.mathnet.ru/mz11234}
\crossref{https://doi.org/10.4213/mzm11234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598762}
\elib{http://elibrary.ru/item.asp?id=28172136}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 181--183
\crossref{https://doi.org/10.1134/S0001434617010217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015618844}


Linking options:
  • http://mi.mathnet.ru/eng/mz11234
  • https://doi.org/10.4213/mzm11234
  • http://mi.mathnet.ru/eng/mz/v101/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    References:28
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019